A note on cancellation in totally definite quaternion algebras (bibtex)
by Daniel Smertnig
Reference:
Daniel Smertnig, A note on cancellation in totally definite quaternion algebras, J. Reine Angew. Math., 707, 209-216, (2013).
Bibtex Entry:
@Article{smertnig-13-b,
  Title    = {A note on cancellation in totally definite quaternion algebras},
  Author   = {Daniel Smertnig},
  Journal  = {J. Reine Angew. Math.},
  Year     = {2013},
  Pages    = {209-216},
  Volume   = {707},
  Doi      = {10.1515/crelle-2013-0069},
  Mrnumber = {3403458},
  Url      = {http://imsc.uni-graz.at/smertnig/paper/note_cancellation.pdf},
}